[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IPk] RE: statins problems



Hi I take Lipitor and asked the doctor if I could change as I seemed to be
getting joint pains and he said I had to continue to take that one as my
cholesterol was 8 anyone else had this problem

Julie

-----Original Message-----
From: email @ redacted [mailto:email @ redacted] On Behalf
Of Diana Maynard
Sent: Monday 13 June, 2011 12:09pm
To: email @ redacted
Subject: Re: [IPk] RE: statins problems

Hi Babs
I seem to remember you said you had problems with water retention? If 
so, that could be the cause of the calf muscles tightness - I suffer 
badly from water retention when it's hot and when I'm sitting around a 
lot, and have the same issue with my calves on those occasions.
Di

On 13/06/11 12:06, Barbara Watson wrote:
> Thanks everyone.  I am at the GP's surgery tomorrow as my thyroid function
> is low.  While I am there, I will mention that I am not happy taking the
> Simvastatin and that could be why my calf muscles are tight and sore with
an
> overall stiffness when walking and bending down.  Funny how the change of
> brand to a cheaper version has resulted in this as I have never had a
> problem with the statin in the past.  Will go shopping on my way home for
> some cholesterol-lowering spreads and drinkies.
>
> Babs
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org